Nope, not lamenting the loss of a D&D character, just regretting the vitriol of my own stomach.

Because medicine without side effects is too good to be true, the blood thinner I take (Pradaxa) was being just too gentle with me.  Lately it’s started to cause some heartburn.  That was okay, if annoying, at first.  Then the acid reflux began to burble with a nasty burn… making it difficult to swallow even my own saliva.

Oh, by the way, my psych meds cause me to produce excess saliva, because that’s handy at a time like this.

Went in to urgent care today, and they think we can handle this with over the counter solutions, so I’m trying to drop the base.  (Yes, that’s a chemistry joke, sorry.)  If it persists, it may be a bigger problem, but it will take a while to get to the point of needing a specialists.

So for now my belly is a bastion of bile, and I may not be up to getting to my regular updates in a timely fashion.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s